# SDR UPS02439223

- Difficulty date: August 6, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX-KEEL BEAM BOX INTERIOR RIGHT SIDE LOWER CHORD FOUND CORROSION AT STA 1460-1468 RBL 6 TO RBL 8.  CORROSION REMOVED IAW SRM 51-10-01 CORROSION BLEND OUT EXCEEDS SRM 53-10-01 LIMITS, REPAIRED IAW HX RS R53-49-34878.
